HATED the Results...overloaded with Tiny WHITE BUMPS!!!

I had restylane injected in my lips six weeks ago....

I had restylane injected in my lips six weeks ago. The procedure was fairly painful, but after leaving the doctors office I was happy with my new and improved full pout! It wasn't unitl a couple of days later when I started noticing the downfalls...around day three my lips had pretty much reduced back to their original size! Then around day four I had little tiny bumps formed all over my top lip. Before leaving the doctors office I was told to wait a week to report any abnormalities, but not to worry. It has been six weeks now and I am COMPLETELY WORRIED!!! The tiny bumps on my lips are now spread evenly from one side of my lip to the other! They haven't changed in size, they do not itch or burn, and they are like dots under the skin that aren't raised. VERY NOTICABLE THOUGH! I have met with my doctor and his team of nurses and they didn't have any answers for me. At this point the problem seems permanent and I am EXTREMELY FRUSTRATED!!! If anyone has any clue as to what these bumps could be? PLEASE LET ME KNOW!!! Thanks and good luck with your future experiences.

23 Comments

I get a few random white bumps after every Restylane injection. My theory is that this is some of the restylane working it's way out of the skin. Sometimes the bumps will not appear until a few weeks after the injections. I have found that they are somewhat like an acne blemish, in that if you carefully squeeze it, the white part comes out, then it heals up nicely. I know y'all are thinking, you just had some zits. Believe me, I know my face and I know zits and these are not zits. They're Restylane bits!
  • Reply
I received radiesse in one side of my upper lip. I am now seeing white tiny bumps which started on the first day. Does anyone know if they will go away? I do not know much about radiesse and the nurse who injected me accidently used the wrong product. Do you know if I will have permanent damage or will this fade in time? Please help!
  • Reply
It could be Fordyce's spots. Check wikipeadia.com or do a basic search for them and see if thats what it looks like. I hope not cause that is not treatable.
  • Reply
Was this review helpful? 78 others found this helpful